MathSciNet Relay Station
MathSciNet bibliographic data
MR1226530 34D20 (34A34)
Pucci, Patrizia; Serrin, James Precise damping conditions for global asymptotic stability for nonlinear second order systems. Acta Math. 170 (1993), no. 2, 275–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement